header

Thapar University Publication Database

(Publications@Thapar)

Thapar University
Patiala, Punjab - 147004

Thapar University Publication Database
Satwinder Singh Bhatia
Professor, School of Mathematics
Thapar University Patiala.

Contact Information:
ssbhatia@thapar.edu

More Information

Publications with Thapar University Affiliation by Satwinder Singh Bhatia

2016 (2)2015 (7)2014 (8)2013 (7)2012 (7)2011 (1)
2010 (1)2009 (1)2007 (1)2003 (1)All

Journal Publication(s):
  1. Geeta Kasana, Kulbir Singh, Satwinder Singh Bhatia (2016) Block-Based High Capacity Multilevel Image Steganography. Journal of Circuits, Systems and Computers, Vol. 25 Iss. 8 pp. -. [IF2015: 0.481]
  2. Kumar R., Gupta R.K., Satwinder Singh Bhatia (2016) Invariant solutions of variable coefficients generalized Gardner equation. Nonlinear Dynamics, Vol. 83 Iss. 4 pp. 2103-2111. [IF2015: 3.464 ]
  3. Sachdeva R., Kumar R., Satwinder Singh Bhatia (2015) Warped product slant lightlike submanifolds of indefinite Sasakian manifolds. Balkan Journal of Geometry and its Applications, Vol. 20 Iss. 1 pp. 98-108
  4. Kumar R., Gupta R.K., Satwinder Singh Bhatia (2015) Symmetry analysis and some solutions of gowdy equations. Romanian Journal of Physics, Vol. 60 Iss. 42036 pp. 1-7. [IF2015: 1.758]
  5. Shahi P., Kaur J., Satwinder Singh Bhatia (2015) Fixed point theorems for α-ψ-contractive type mappings of integral type with applications. Journal of Nonlinear and Convex Analysis, Vol. 16 Iss. 4 pp. 745-760. [IF2015: 0.642 ]
  6. Kaur N., Moushumi Ghosh, Satwinder Singh Bhatia (2015) HIV-TB co-infection: A simple mathematical model. Journal of Advanced Research in Dynamical and Control Systems, Vol. 7 Iss. 1 pp. 66-81
  7. Sachdeva R., Kumar R., Satwinder Singh Bhatia (2015) Totally contact umbilical slant lightlike submanifolds of indefinite Kenmotsu manifolds. Tamkang Journal of Mathematics, Vol. 46 Iss. 2 pp. 179-191
  8. Rashmi Sachdeva, Rakesh Kumar, Satwinder Singh Bhatia (2015) Totally umbilical hemi-slant lightlike submanifolds. New York Journal of Mathematics, Vol. 21 Iss. 2015 pp. 191-203. [IF2015: 0.467]
  9. Kumar P., Satwinder Singh Bhatia, Kumar V. (2015) Generalized Sequential Convergence in Fuzzy Neighborhood Spaces. National Academy Science Letters, Vol. 38 Iss. 2 pp. 161-164. [IF2015: 0.345]
  10. Sachdeva R., Kumar R., Satwinder Singh Bhatia (2014) Non existence of totally contact umbilical slant lightlike submanifolds of indefinite Sasakian manifolds. Bulletin of the Iranian Mathematical Society, Vol. 40 Iss. 5 pp. 1135-1151. [IF2015: 0.287 ]
  11. Kasana G., Singh K., Satwinder Singh Bhatia (2014) Steganography technique for JPEG2000 compressed images using histogram in wavelet domain. International Journal of Security and its Applications, Vol. 8 Iss. 6 pp. 211-224
  12. Shahi P., Kaur J., Satwinder Singh Bhatia (2014) Common fixed points of expansive mappings in generalized metric spaces. Journal of Applied Research and Technology, Vol. 12 Iss. 3 pp. 607-614. [IF2015: 0.447]
  13. Kaur N., Moushumi Ghosh, Satwinder Singh Bhatia (2014) The role of screening and treatment in the transmission dynamics of HIV/AIDS and tuberculosis co-infection: A mathematical study. Journal of Biological Physics, Vol. 40 Iss. 2 pp. 139-166. [IF2015: 1.241 ]
  14. Manro S., Kumar S., Satwinder Singh Bhatia (2014) Common fixed point theorems for weakly compatible maps satisfying common (E.a) like property in intuitionistic fuzzy metric spaces using implicit relation. Journal of the Indian Mathematical Society, Vol. 81 Iss. 42036 pp. 123-133
  15. Dhanjal S., Satwinder Singh Bhatia (2014) PUNJARPAbet: A new phonetic alphabet for speech processing in the punjabi language. Journal of Circuits, Systems and Computers, Vol. 23 Iss. 5 pp. -. [IF2015: 0.481]
  16. Karapinar E., Shahi P., Kaur J., Satwinder Singh Bhatia (2014) Generalized (ξ,α)-expansive mappings and related fixed-point theorems. Journal of Inequalities and Applications, Vol. 2014 Iss. 1 pp. -. [IF2015: 0.791]
  17. Kaur N., Moushumi Ghosh, Satwinder Singh Bhatia (2014) Mathematical analysis of the transmission dynamics of HIV/AIDS: Role of female sex workers. Applied Mathematics & Information Sciences, Vol. 8 Iss. 5 pp. 2491-2501. [IF2015: 1.232]
  18. Kaur M., Lal A.K., Satwinder Singh Bhatia, Reddy A.S. (2013) Numerical solution of stochastic partial differential difference equation arising in reliability engineering. Applied Mathematics and Computation, Vol. 219 Iss. 14 pp. 7645-7652. [IF2015: 1.738 ]
  19. Manro S., Satwinder Singh Bhatia, Kumar S., Vetro C. (2013) A common fixed point theorem for two weakly compatible pairs in G-metric spaces using the property E.A. Fixed Point Theory and Applications, Vol. 2013 Iss. pp. -. [IF2015: 0.54]
  20. Manro S., Kumar S., Satwinder Singh Bhatia, Tas K. (2013) Common fixed point theorems in modified intuitionistic fuzzy metric spaces. Journal of Applied Mathematics, Vol. 2013 Iss. pp. -
  21. Mohindru P., Rajesh Khanna, Satwinder Singh Bhatia (2013) Analysis of Chirp as windowing function through fractional Fourier transform. International Journal of Electronics, Vol. 100 Iss. 9 pp. 1196-1206. [IF2015: 0.729 ]
  22. Manro S., Satwinder Singh Bhatia, Kumar S., Kang S.M. (2013) Common fixed point theorems of weak reciprocal continuity. International Journal of Mathematical Analysis, Vol. 7 Iss. 45-48 pp. 2255-2268
  23. Manro S., Kumar S., Satwinder Singh Bhatia, Kang S.M. (2013) Common fixed point theorems for contraction mappings using weak reciprocal continuity. International Journal of Pure and Applied Mathematics, Vol. 88 Iss. 1 pp. 77-90
  24. Manro S., Kumar S., Satwinder Singh Bhatia, Kang S.M. (2013) Common fixed point theorems of weak reciprocal continuity in metric spaces. International Journal of Pure and Applied Mathematics, Vol. 88 Iss. 2 pp. 297-304
  25. Mohindru P., Rajesh Khanna, Satwinder Singh Bhatia (2012) A novel design technique for variable non-recursive digital filter based on FrFT. Elektronika ir Elektrotechnika, Vol. Iss. 5 pp. 89-92. [IF2015: 0.859 ]
  26. Kumar P., Kumar V., Satwinder Singh Bhatia (2012) Lacunary statistical limit and cluster points of generalized difference sequences of fuzzy numbers. Advances in Fuzzy Systems, Vol. Iss. pp. -
  27. Kaur N., Moushumi Ghosh, Satwinder Singh Bhatia (2012) Modeling the spread of HIV in a stage structured population: Effect of awareness. International Journal of Biomathematics, Vol. 5 Iss. 5 pp. -. [IF2015: 1.05 ]
  28. Manro S., Kumar S., Satwinder Singh Bhatia (2012) Weakly compatible maps of type (A) in G-metric spaces. Demonstratio Mathematica, Vol. 45 Iss. 4 pp. 901-908
  29. Shahi P., Kaur J., Satwinder Singh Bhatia (2012) Fixed point theorems for (ε ,α)-expansive mappings in complete metric spaces. Fixed Point Theory and Applications, Vol. 2012 Iss. pp. -. [IF2015: 0.54]
  30. Mohindru P., Rajesh Khanna, Satwinder Singh Bhatia (2012) Analysis of chirp signal with fractional Fourier transform. Proceedings of the Indian National Science Academy, Vol. 78 Iss. 4 pp. 637-644
  31. Singh K., Uddin S., Satwinder Singh Bhatia, Khan M.A. (2012) Slant submanifolds of Lorentzian almost contact manifolds. Annals of the University of Craiova, Mathematics and Computer Science Series, Vol. 39 Iss. 2 pp. 237-243
  32. Kaur J., Satwinder Singh Bhatia (2011) Integrability and L 1-convergence of double cosine trigonometric series. Analysis in Theory and Applications, Vol. 27 Iss. 1 pp. 32-39
  33. Kaur J., Satwinder Singh Bhatia (2010) Convergence of modified complex trigonometric sums in the metric space L. Lobachevskii Journal of Mathematics, Vol. 31 Iss. 3 pp. 290-294
  34. Kaur J., Satwinder Singh Bhatia (2009) The extension of the theorem of J. W. garrett, C. S. rees and C. V. stanojevic from one dimension to two dimension. International Journal of Mathematical Analysis, Vol. 3 Iss. 25-28 pp. 1251-1257
  35. Kaur J., Satwinder Singh Bhatia (2007) Integrability and L1-convergence of certain cosine sums. Kyungpook Mathematical Journal, Vol. 47 Iss. 3 pp. 323-328
  36. Kaur K., Satwinder Singh Bhatia, Ram B. (2003) L1-convergence of complex double Fourier series. Proceedings of the Indian Academy of Sciences-Mathematical Sciences, Vol. 113 Iss. 4 pp. 355-363. [IF2015: 0.371 ]